Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

CrackIsWhack

Member
  • Total Reviews

    0
  • Content Count

    38
  • Joined

  • Last visited

Community Reputation

0 Neutral

About CrackIsWhack

  • Rank
    Junior Member
  1. I picked up some Biotin too. I heard to prevent hair loss, you need to take 3mg of it a day. I'm not sure how that transfers from the mcg. one gram=1000000 mcg, so 1 mg= 1000 mcg. Yay, I knew all this ridiculous pharmacology math homework would pay off!! :dance: I take Biotin too...my hair has stayed on my head so far ; )
  2. you think that's bad? I went to my derm and finally got to see a PA instead of him. The PA actually answewd my questions about my dose...she said since I weigh about 150, I should ideally be on about 80 mg once a day for 6 months...not too bad, right? WELL. Consider this. It's been 4 months, I started out at 30 mg, then had such bad joint pain, I dropped down to 20 mg. So basically, she said at this rate, I will be on for about 2 years before I reach my cumulative goal. 2 YEARS!!!!!!!! WH
  3. Wow, SERIOUSLY My derm tried to tell me to stay off message boards, because the only people that would be posting are those with something negative to say. (it was hard to not laugh, considering how much positive feedback there is on here, among other great stuff) I told him if I relied on the information HE gives me, I would feel like a blind rat in an experiment. I'm so grateful for everyone's 2 cents, and especially for straight-up scientific shit that's not subjective...yay, board! ame
  4. I definately had bigger blackheads for awhile, worse on my nose and cheeks than i'd ever seen on me! i forgot about that, i didn't even notice when they went away, but i don't think it was like that too long! hang in there
  5. i'm about 150 lbs and i started on 30 mg for the first 3 months, my derm just dropped me to 20 mg, because of my joint pain. had no real IB, but my acne was pretty mild to begin with
  6. ant, i hear ya! the past 2 months, i feel like I have a hard boogie in my nose every second, and it's really just cuts inside my nose scabbing. so nasty. a couple nights i tried putting neosporin on a qtip up my nose, but, um, didn't work out well. so, i'm basically no help, but you're not alone!
  7. In utter frustration, I popped open a vit E capsule the other night and slathered it on (girls, it looks pretty hot, too), went to bed and woke up very very soft
  8. Well, I've been trying to make sure whatever I take the pill with has a decent fat content, if my dinner is kinda low-fattish, then I eat a tablespoon of natural peanut butter before taking the pill... Foundation, i use Clinique right now, but that Bare Escentuals stuff sounds kinda good, Diva!! Then I dab translucent powder and bronzer powder over it lightly I have to admit, about 6 weeks in, I started tanning again. "Only" once a week at most, but I just don't have the time or patience for
  9. yeah, it's like my face has to let every part have its turn being dry! WTF! Can't it all just get dry at once, then get better at once and be done??
  10. How much Vit E are u taking? I think maybe I don't take enough...I bought 200, but take 2 a day...still not enough?
  11. my skin 2 days ago on tane
  12. Thanks, Notsobad!! AndD, I'm 2 and a half months INTO my treatment, so...3 and a half to go, I think. So far, the worst side effect is that my hip(s) are killing me. Everything else is tolerable, and even that I can live with. How u doing so far?
  13. Thanks Char!! Today I went out to a meeting with NO MAKEUP. (what??!?)
  14. I'm pretty siked on my skin today, and just wanted to post that. There's hope, people! I wanted to post some pics of my progress, but they didn't go on when I hit "add this attachment" You'll have to take my word for it!
×